T Nation

Bad Cramp for 4 Days After Injection


#1

Hey all,

I am on my 225 Test E E3D, and after a month, i had a pain about 4 inches below my injec point in my thigh. it feels like i was hit with a bat, and is bruised. it went away within 4 days, then a few days after my injection in other leg, same thing. haven’t had this till my 6th injection (of each leg) anyone else have this? It goes away but is a pain in the butt for the couple days after injection.

Thoughts?


#2

Do a search on this forum for PIP post injection pain, or EO ethyl oleate. This one comes up every couple of weeks, and you can find out the answers without needing anyone else to do another lengthy explanation.

Avoid doing the quads for this cycle. Glutes and delt’s only.


#3

Test E does that to me also. I can get any other product from a particular lab and have no PIP, but Test E from them does that to me. Test Cyp from them does not give me pip. Sam concentration-250Mg/Ml
I think my body just doesnt absorb Test E properly and I absorb the carrier oil fast leaving behind the test to crystallize and absorb slowly causing the pain. My theory anyway and Im no pro here…